Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 189, NWS Atlanta, GA

June 23, 2019Carroll County, Coweta County, Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 2:57 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 2:57 PM EDT (18:57 UTC)
Expired
Jun 23, 2019, 3:34 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:06 PM EDTTSTM WND DMG3 Ene Handy, GATREES REPORTED DOWN ALONG THE 300TH BLOCK OF SUMMERS MCKOY RD W OF NEWNAN GA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS52 KFFC 231857
SVRFFC
GAC045-077-149-231945-
/O.NEW.KFFC.SV.W.0189.190623T1857Z-190623T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
257 PM EDT Sun Jun 23 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Carroll County in northwestern Georgia...
  Northeastern Heard County in west central Georgia...
  Northwestern Coweta County in west central Georgia...

* Until 345 PM EDT.

* At 256 PM EDT, a severe thunderstorm was located over Plant
  Wansley, or 8 miles north of Franklin, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Whitesburg, Centralhatchee, East Newnan, Plant Yates, Byers
  Crossroads, Arnco-Sargent, Powers Crossroads, Handy, Dunaway
  Gardens, Lowell, Plant Wansley, Roscoe and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3346 8512 3355 8486 3353 8482 3351 8482
      3351 8476 3348 8469 3333 8471 3332 8511
TIME...MOT...LOC 1856Z 248DEG 15KT 3339 8505 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
406 
WWUS52 KFFC 231934 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sun Jun 23 2019

GAC045-077-149-231944-
/O.CAN.KFFC.SV.W.0189.000000T0000Z-190623T1945Z/
Carroll GA-Heard GA-Coweta GA-
334 PM EDT Sun Jun 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...
NORTHEASTERN HEARD AND NORTHWESTERN COWETA COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3346 8512 3355 8486 3353 8482 3351 8482
      3351 8476 3348 8469 3333 8471 3332 8511
TIME...MOT...LOC 1930Z 248DEG 15KT 3345 8487 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:00 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 23, 2:00 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 PM EDT Sun Jun 23 2019

.UPDATE...

Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1056 AM EDT Sun Jun 23 2019/

UPDATE...

Forecast remains mainly on track at this time, with only a few
minor tweaks based on the latest observations. Keeping an eye on
showers across the far northern tier of the forecast area, but
they do not appear to be particularly heavy or producing thunder
at this time. Still anticipating an increase in thunderstorm
coverage beginning this afternoon as diurnal heating appears to be
the main driver of convection today.

King

PREV DISCUSSION... /Issued 735 AM EDT Sun Jun 23 2019/

.12Z Aviation Forecast Discussion...

SHORT TERM /Today through Monday/...
Upper ridge axis is finally expected to start translating east
across the region today/tonight shifting the primary zone for more
organized convective complexes riding down through the northwest
flow out of the forecast area. Mid-level lapse rates also moderating
a bit, but still somewhat steep today. Decent coverage of convection
expected again across the area by this afternoon. A few isolated
strong to severe thunderstorms likely again today across the
forecast area. Will see a decrease in convective coverage through
the overnight period as diurnal heating will be the primary driving
factor today. Weak frontal boundary sinks into the state Monday as
the upper ridge axis slips east of the area and the region is
brushed by the tail-end of short wave sweeping through the Ohio
Valley/Great Lakes. Further moderation of the mid-level lapse rates
Monday will lessen the chances for severe thunderstorms, but a few
strong to marginally severe storms cannot be ruled out.

20

LONG TERM /Monday Night through Saturday/...
Unsettled weather anticipated for the extended portion of the
forecast.

A somewhat unusual pattern to set up for the work week. Nearly zonal
flow aloft on top of a ridge is expected for the first part of the
week. The pattern will shift for the latter part of the week as an
upper low meanders over the central Gulf States. The low begins to
retrograde by the end of the week/early part of the weekend. The mid
levels will remain active with several shortwaves moving east in the
flow through the entire period.

A weak surface boundary will move through on Tuesday, and become
stationary across southern GA for much of the work week. The
boundary becomes weak and diffuse by Wednesday/early Thursday, but
still should provide focus for any precip.

NListemaa

&&

.AVIATION...
18Z Update...
VFR conditions are expected across the forecast area through the TAF
period, with the exception of any localized lower vsbys due to
afternoon convection and the possibility of some MVFR ceilings
Monday morning. Prevailing W winds at 5-10 kts will decrease to less
than 5 kts and shift to SW to S by 00Z and during the overnight
hours. Scattered showers and thunderstorms are developing across the
forecast area, and should remain until about 00Z. As a result,
have introduced a TEMPO group for -TSRA at the metro sites from
18-22Z, when the best coverage is anticipated.

//ATL Confidence...18Z Update...
Medium confidence on placement and timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  71  92  72 /  50  30  30  20
Atlanta         91  72  90  73 /  40  30  40  20
Blairsville     85  67  85  65 /  50  30  50  40
Cartersville    91  71  89  70 /  40  30  50  30
Columbus        94  73  94  74 /  30  20  20  10
Gainesville     89  71  89  71 /  50  30  40  20
Macon           94  72  95  73 /  40  30  20  10
Rome            91  72  89  70 /  40  30  50  30
Peachtree City  91  71  91  71 /  40  30  30  20
Vidalia         94  73  96  76 /  50  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1157 AM EDT Sun Jun 23 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1157 AM EDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected today, mainly
during the afternoon and evening. A few storms could be strong
to severe with the main threats of damaging wind gusts, locally
heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated to scattered thunderstorms are expected across the area
Monday through Saturday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 23, 12:48 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     2 NNW THOMASTON         32.91N  84.33W
06/22/2019                   UPSON              GA   SOCIAL MEDIA

            TREE BLOCKING A PORTION OF R STREET NW IN THOMASTON.

&&

EVENT NUMBER FFC1900443

KMM
Special weather statement, Jun 23, 1:50 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Sun Jun 23 2019

GAZ082-083-231815-
Bibb GA-Twiggs GA-
150 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB AND
NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM EDT...

At 150 PM EDT...a strong thunderstorm was over Rutland, or near
Macon...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Marion, Dry Branch, Skipperton, Rutland, Franklinton, Middle
Georgia Regional Airport, Fitzpatrick, Ripley and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3264 8355 3266 8356 3266 8360 3267 8363
      3268 8367 3269 8370 3269 8374 3271 8377
      3281 8375 3281 8339 3262 8341
TIME...MOT...LOC 1750Z 274DEG 12KT 3275 8366

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 23, 2:08 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
208 PM EDT Sun Jun 23 2019

GAZ056-058-068-070-231845-
Butts GA-Lamar GA-Spalding GA-Pike GA-
208 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHERN
LAMAR...SPALDING AND NORTHEASTERN PIKE COUNTIES UNTIL 245 PM EDT...

At 207 PM EDT...a strong thunderstorm was over Williamson, or near
Zebulon...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Griffin, Barnesville, Zebulon, Milner, Williamson, Orchard Hill, East
Griffin, Highland Mills, Experiment, Goggins, Walker Mill, Vaughn,
Chappel Mill, Rover, Liberty Hill, Zetella, Johnstonville and
Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3328 8443 3331 8413 3330 8413 3330 8409
      3320 8405 3305 8407 3311 8444
TIME...MOT...LOC 1807Z 280DEG 20KT 3318 8434

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 23, 2:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Sun Jun 23 2019

GAZ081-094-095-231845-
Peach GA-Houston GA-Crawford GA-
214 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...NORTHERN HOUSTON AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 245 PM EDT...

At 214 PM EDT...a strong thunderstorm was over Lee Pope, or near
Roberta...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Robins Air Force Base, Nakomis, Houston Lake, Lakewood, Powerville,
Lee Pope, Horns, Bonaire and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3248 8388 3250 8390 3250 8393 3251 8392
      3251 8396 3252 8401 3254 8401 3256 8403
      3256 8405 3259 8407 3272 8402 3269 8369
      3257 8355 3255 8354 3244 8371
TIME...MOT...LOC 1814Z 280DEG 19KT 3263 8399

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 23, 2:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Sun Jun 23 2019

GAZ093>095-105-107>110-231915-
Macon GA-Peach GA-Dooly GA-Telfair GA-Houston GA-Wilcox GA-Dodge GA-
Pulaski GA-
250 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN DOOLY...SOUTHWESTERN TELFAIR...HOUSTON...WILCOX...
SOUTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 315 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Cedar Creek, or 10
miles northwest of Abbeville...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Hawkinsville, Abbeville, Warner Robins, Unadilla,
Marshallville, Rochelle, Milan, Pineview, Pinehurst, Rhine, Pitts,
Union, Hayneville, Browndale, Meadowdale, Houston Lake, Mobley
Crossing and Elko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3189 8354 3198 8361 3203 8361 3203 8366
      3252 8407 3253 8400 3256 8396 3255 8395
      3259 8393 3257 8366 3240 8349 3240 8350
      3228 8334 3185 8288
TIME...MOT...LOC 1850Z 314DEG 13KT 3209 8344

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 23, 2:51 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Jun 23 2019

GAZ069>071-081-231915-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
251 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN UPSON AND NORTHERN CRAWFORD COUNTIES UNTIL 315
PM EDT...

At 251 PM EDT...a strong thunderstorm was over Yatesville, or 9 miles
south of Barnesville...moving north at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Barnesville, Forsyth, Yatesville, Culloden, Aldora, Redbone, Logtown,
Goggins, Collier, Russellville, Johnstonville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3282 8396 3280 8407 3284 8420 3295 8424
      3307 8421 3312 8404 3304 8385 3289 8386
TIME...MOT...LOC 1851Z 180DEG 10KT 3293 8410

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.